# SDR DALA14010920618

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 87,146 hours, 42,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 620, S16L GOUGED AND DENTED.   REPAIRED IAW ER/A 522591-14.
